Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I can't understand this article

Posted by lymom3 on November 18, 2006, at 17:00:13

In reply to I can't understand this article, posted by saturn on November 18, 2006, at 16:33:27

I would echo Lexapro. That also had the least amount of side effects of any of the SSRI's that I can recall for me.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lymom3 thread:704866